On the Oscillation of Third Order Linear Neutral Delay Differential Equations

  IJMTT-book-cover
 
International Journal of Mathematical Trends and Technology (IJMTT)          
 
© 2013 by IJMTT Journal
Volume-4 Issue-11                           
Year of Publication : 2013
Authors : K V V Seshagiri Rao , P V H S Sai Kumar

MLA

Oscillation, Third Order, Neutral Differential Equation."On the Oscillation of Third Order Linear Neutral Delay Differential Equations"International Journal of Mathematical Trends and Technology (IJMTT),V4(11):357 -368 2013. Published by Seventh Sense Research Group.

Abstract
Sufficient conditions for oscillation of solutions of Third order linear neutral delay differential equations.

References

[1] R.P.Agarwal, M.F.Aktas, A.Tiryaki, On oscillation criteria for third order nonlinear delay differential equations, Arch. Math (Brno)., 45 (2009), 1-18.
[2] M.F.Aktas, A.Tiryaki, A.Zafer, Oscillation criteria for third order nonlinear functional differential equations, Appl.Math.Letters., 23 (2010), 756-762.
[3] Cemil Tunc, On the nonoscillation of solutions of some nonlinear differential equations of third order , Dynamics and systems theory , 7(4), (2007), 419-430.
[4] T.Candan, R.S.Dahya, Oscillation of third order functional differential equations with delay. Elect. J. Diff. Eqs. Confernce., 10, (2003), 79-88.
[5] J. Džurina, Asymptotic properties of the third delay differential equations, Nonlinear Analysis, 26 (1996), 33-34.
[6] J.Dzurina, R.Kotorova A, Properties of the third order trinomial differential equations with argument,Nonlinear Analysis, 71 (2009), 1995-2002.
[7] J.Dzurina, RKotorova A, Comparison theorems for third order trinomial differential equations with argument,Czech.Math.J., 59 (2009), 353-370.
[8] L.Erbe, Oscillation & Nonoscillation and Asymptotic behaviour for third order nonlinear differential equations, Annal di Mathematica Pure ed Applicata,Vol. 110 , pp 373-391.
[9] S.R.Grace, R.P.Agarwal, R Pavani, E.Thandapani, On the oscillation of criteria third order nonlinear functional differential equations, Appl.Math.Comput., 202 (2008), 102-112.

Keywords
Conta g# p-continuous funtions, g# p-closed sets,contra pre continuous functions.